Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0022-0007

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

A note on the commutativity of rings

Autorzy Andrzejewski, P.  Glanc, B. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN Sufficient conditions for commutativity of rings are proved. They generalize or are related to certain old results due to I. N. Herstein and others, see [1] and [5].
Słowa kluczowe
PL pierścienie podzielne   pierścienie przemienne  
EN commutative ring   division ring   conditions for commutativity  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 2
Strony 299--303
Opis fizyczny BIbliogr. 5 poz.
Twórcy
autor Andrzejewski, P.
autor Glanc, B.
Bibliografia
[1] L. P. Belluce, I. N. Herstein, S. K. Jain, Generalized commutative rings, Nagoya Math. J. 27 (1966), 1–5.
[2] I. N. Herstein, A generalization of a theorem of Jacobson, III, Amer. J. Math. 75 (1953), 105–111.
[3] I. N. Herstein, A condition for the commutativity of rings, Canad. J. Math. 9 (1957), 583–586.
[4] I. N. Herstein, Power maps in rings, Michigan Math. J. 8 (1961), 29–32.
[5] I. N. Herstein, Noncommutative rings, The Carus Mathematical Monographs Vol. 15, The Mathematical Association of America, 1968.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0022-0007
Identyfikatory